MAUDE Adverse Event Report: DEPUY MITEK LLC US GII QA+ #2 ETH CP-2 *EA; STAPLE, FIXATION, BONE

DEPUY MITEK LLC US GII QA+ #2 ETH CP-2 *EA; STAPLE, FIXATION, BONE
Catalog Number 212034
Medical Device Problem Codes Break (1069); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the sales rep in japan that after an osteosynthesis for tibia surgical procedure on (b)(6) 2024 a postoperative x-ray showed that the gii qa+ #2 eth cp-2 *ea device anchor came off from the bone.Usually, after an anchor is driven in, a lid is slid off and the sutures are disconnected.According to the surgeon, the lid was stiff and it took a long time to slide it off, and the anchor may have loosened while breaking the lid because it did not come off.The x-ray showed that there were no broken pieces in the body.The surgery was completed successfully in thirty minutes.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history review
=
> given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.The lot number is unknown.Udi: (b)(4).

Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19583625
Report Number1221934-2024-02150
Device Sequence Number7326363
Product Code JDR
UDI-Device Identifier10886705001828
UDI-Public10886705001828
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K915889
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown